# SDR YENA2023102301283

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,363 hours, 22,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2786, JFK-CHS. 'AFTER LANDING INFLIGHT REPORTED STRONG ODOR/FUMES SMELL AFT CABIN STARTED AFTER 10,000 AFT CABIN PAC AND INFLIGHT COMPLAINING OF HEADACHE/THROAT IRRITATION EYES WATERING ( PACKS ); REF LPS 3853745, ITEM 2, 3853746, ITEM 1 AND 2, 3853747, ITEM 1 AND 2, 3853748, ITEM 2 (REMOVED AND REPLACED PACK #1 OZONE FILTER IAW AMM 21-51-41. OPS CHECK NORMAL . NO LEAK NOTED.), 3853749, ITEM 1 (REMOVED AND REPLACED PACK #2 OZONE FILTER IAW AMM 21-51-41. OZONE OPS CHECK OK. NO LEAKS NOTED), THIS CLEARS MDDR 52876. PACKS OPS CHECK NORMAL. NO ODOR NOTED, MX-4 UPDATED. MCC NOTIFIED PLACARD REMOVED.'
